# SDR REXA2016081401530

- Difficulty date: August 14, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 19,355 hours, 18,700 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT SECURE CLOSED. PASSENGER DOOR OUTLINED IN RED WITH PASSENGER DOOR OUTER HANDLE MESSAGE ON DOORS SYNOPTIC PAGE. AS IS UNABLE TO LOCK THE STOW AND SECURE HANDLE FROM INSIDE THE AIRCRAFT.  PERFORMED VI OF PAX LATCH MECHANISM, DOOR CLOSED AND OPERATED NORMALY IAW AMM 52-11-21 NO DEFECTS NOTED,  PERFORMED OPS TEST OF THE PAX DOOR ASSIST MOTOR IAW AMM 52-11-08 OPS CHECK GOOD.
